T Nation

How to Have Less Skin Redness?

When on any amount of test I seem to get redding of the skin to a large degree. More than what I seem to see in most others that I know.
I have gone through a couple smaller cycles before, however this one has mroe to it and in higher dosages.

Previously I hadnt used anything during cycle like nolva or adex with no real issues other than slightly more oil on the skin and that darn redness. On a higher dosage the redness seeme to be worse or im just noticing it more due to the fact that its been a few years since ive used anything.

Im currently using .5 mg adex EOD to try to combat this issue but doesnt seem to be doing the trick. Any suggestions?
See Ya

Yeah, get a tan, or if you don’t tan, use a bronzer or mystic tan.

changing the ‘redness’ look means going off, or donating blood may do it too.

Actually havent been tanning as much as usual lately due to a job interview next week. But usually do keep it up quite a bit as the supplement shop I manage is also a tanning salon.
Actually planned to throw a mystic on the day before to look more brown than red for the interview.
Going off is not something I planned to do for a while, I just seem to be more red than most people I konw when they are on and wondered if there was anything further I could do. thanks again
See Ya

The redness is a side that effects a small percentage of users. My bro had it hardcore and try as he could, there was no real remedy other than trying to find a compound that wont cause it.